# SDR C2XA10TY148

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 22,073 hours, 11,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HIT A FLOCK OF SEAGULLS AT 11000 FT.  AIRCRAFT SUFFERED A BIRD STRIKE TO THE FWD FUSELAGE DAMAGING THE UPPER SKINS AND SUPPORTING STRUCTURE BETWEEN FRM 1 AND THE AFT PRESSURE BULKHEAD BETWEEN STR 15L & 11R.  REPAIRED AC IAW EC5300-01018 ALONG WITH ASSOCIATED M-602'S DOCUMENTING ALL DAMAGE AND REPAIRS.
